# SDR V0XR413Y111810008

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,222 hours, 10,095 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY FWD FLOOR SUPPORT HINGE RELEIF ANGLE CORRODED.  R & R PAX ENTRY CLOSING FITTING IAW SRM 51-42-21, W/C 2108.
